# SDR R61A20080053

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 11,464 hours, 7,999 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

ON CLIMB CREW REPORTED, RECEIVED A CABIN ALTITUDE HIGH MESSAGE.  CREW FOLLOWED QRH PROCEDURES, DEPLOYED OXYGEN MASKS AND RETURNED TO FIELD.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT FOUND PRESSURIZATION CONTROLLER IN MANUAL MODE COMPLETED AN OPERATIONAL CHECK OF SYSTEM.  ALL CHECKS WERE GOOD RESTOWED MASKS AND RETURNED AIRCRAFT TO SERVICE.
